# SDR AALA201609079007

- Difficulty date: September 6, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 8,757 hours, 3,507 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 34L SEAT EMERGENCY LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE AT SEAT 34L CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
